# SDR SWAA2015040638108

- Difficulty date: March 22, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 35,615 hours, 20,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 335000007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PHOTO LUMINESCENT STRIP CRACKED BETWEEN ROW 1 - 20.  R & R STRIP IAW AMM & DWG.
